Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 569547, 10 pages
http://dx.doi.org/10.5402/2012/569547
Research Article

The Rate of Strong Consistency of the Nearest Neighbor Density Estimator for Negatively Dependent Random Variables

College of Science, Guilin University of Technology, Guilin 541004, China

Received 8 October 2012; Accepted 23 October 2012

Academic Editors: A. Bellouquid, J. A. Ferreira, and C. Lu

Copyright © 2012 Xiang Zeng and Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiang Zeng and Qunying Wu, “The Rate of Strong Consistency of the Nearest Neighbor Density Estimator for Negatively Dependent Random Variables,” ISRN Applied Mathematics, vol. 2012, Article ID 569547, 10 pages, 2012. doi:10.5402/2012/569547